Schmincke, Hans-Ulrich, Swanson, Donald A. (1967) Laminar Viscous Flowage Structures in Ash-Flow Tuffs from Gran Canaria, Canary Islands. The Journal of Geology, 75 (6) 641-644 doi:10.1086/627292
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Laminar Viscous Flowage Structures in Ash-Flow Tuffs from Gran Canaria, Canary Islands | ||
Journal | The Journal of Geology | ||
Authors | Schmincke, Hans-Ulrich | Author | |
Swanson, Donald A. | Author | ||
Year | 1967 (November) | Volume | 75 |
Issue | 6 | ||
Publisher | University of Chicago Press | ||
DOI | doi:10.1086/627292Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 167536 | Long-form Identifier | mindat:1:5:167536:2 |
GUID | 0 | ||
Full Reference | Schmincke, Hans-Ulrich, Swanson, Donald A. (1967) Laminar Viscous Flowage Structures in Ash-Flow Tuffs from Gran Canaria, Canary Islands. The Journal of Geology, 75 (6) 641-644 doi:10.1086/627292 | ||
Plain Text | Schmincke, Hans-Ulrich, Swanson, Donald A. (1967) Laminar Viscous Flowage Structures in Ash-Flow Tuffs from Gran Canaria, Canary Islands. The Journal of Geology, 75 (6) 641-644 doi:10.1086/627292 | ||
In | (1967, November) The Journal of Geology Vol. 75 (6) University of Chicago Press |
See Also
These are possibly similar items as determined by title/reference text matching only.